# SDR DALA2014111006014

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 36,083 hours, 31,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1290-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT FUSELAGE BETWEEN BS 1290 - 1307, BETWEEN STRINGERS 22 AND 23 RIGHT.
